Phorpain Ibuprofen Gel 5%, 50g

Fast-acting pain relief 

Easy-to-use gel format.

Helps to effectively reduce inflammation and pain

Suitable for Adults, the elderly and children over 12 years


Phorpain 5% Gel is used for the relief of pain and inflammation associated with conditions such as:

  • Backache
  • Pain of non-serious arthritic conditions,
  • Muscular pain
  • Sprains
  • Strains
  • Sports injuries
  • Neuralgia

Compare
SKU: 8435786. Category:
Phorpain 5% Gel is used for the relief of pain and inflammation associated with conditions such as:
  • Backache
  • Pain of non-serious arthritic conditions,
  • Muscular pain
  • Sprains
  • Strains
  • Sports injuries
  • Neuralgia

Phorpain Ibuprofen Gel 5%, 50g

Phorpain Gel 5% is used to treat a number of painful conditions affecting the joints and muscles.

Phorpain Ibuprofen Gel 5% is for the relief of pain in non-serious arthritic and muscular conditions. Provides effective topical pain relief.

This gel is effective at reducing inflammation and pain. It is also used to treat pain from non-serious arthritic conditions and nerve pain (neuralgia).

Contains ibuprofen. Ibuprofen belongs to a group of medicines called non-steroid anti-inflammatory drugs (NSAIDs). These medicines reduce pain and inflammation.

Benefits:

  • Pain relief gel, designed for use on various sprains and strains
  • Helps to effectively reduce of inflammation and pain
  • Soothes mild to moderate arthritic conditions
  • Helps to give relief from rheumatic and muscular pain
  • Can help treat nerve pain such as Neuralgia
  • Quick application is perfect for on-the-spot sports injuries

Brand

Phorpain

How to use

Adults, the elderly and children over 12 years: Squeeze 4 to 10cm of the gel from the tube and lightly rub into the affected area until absorbed.

The dose should not be repeated more frequently than every four hours and no more than 4 times in any 24 hour period.

Wash hands after each application. Do not exceed the stated dose. Review treatment after 2 weeks, especially if the symptoms worsen or persist.

Children under 12 years: Do not use on children 12 years of age, except on the advice of a doctor.

Product details

Caution:

Apply with gentle massage only. Avoid contact with eyes, mucous membranes and inflamed or broken skin. Discontinue if rash develops. Not for use with occlusive dressings.

Do not exceed stated dose. Keep out of reach of children. For external use only.

Don’t use Phorpain Gel:

  • If you’re allergic to ibuprofen or any other ingredients in the product
  • If you have asthma, an allergic runny nose (Rhinitis) or itchy, red, raised skin rash (Urticaria)
  • If you’ve ever had a bad reaction to aspirin, ibuprofen or other NSAIDs in the past
  • If you’re pregnant or breastfeeding, unless your doctor tells you
  • On broken, damaged, diseased or infected skin

Make sure to talk with your doctor or pharmacist before using this product. Apply with gentle massage only. Avoid contact with eyes, mucous membranes and inflamed or broken skin. Discontinue if rash develops. Not for use with occlusive dressings.

Don’t exceed the stated dose. Keep out of reach of children. For external use only.

Side Effects

Side effects are not common, but if you are sensitive to any of the ingredients you might experience a mild irritation in the affected area.

If this happens please consult one of our pharmacists or a doctor before continuing using this product.

Ingredients

5% w/w Ibuprofen, Ethylhydroxycellulose, Sodium Hydroxide, Benzyl Alcohol, Isopropyl alcohol, Purified Water

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.

Other Products From This Seller